Tongue and teeth hyperpigmentation in etoposide, prednisolone, vincristine, and cyclophosphamide regimen in the treatment of cutaneous lymphoma.
Аннотация
Cutaneous extranodal non-Hodgkin lymphoma is a rare cancer and chemotherapeutic agents like etoposide, vincristine and cyclophosphamide are the drug of choice, which rarely cause hyperpigmentation in skin and nails. However, herein we present a case of hyperpigmentation that was seen in tongue and even in teeth. The hyperpigmentation of the tongue and teeth occurred shortly after the initiation of chemotherapy. Hyperpigmentation was self-limiting and rectified in a week without need of any pharmacological, surgical, or lifestyle interventions.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.